Mirena for Hair loss treatment

We have 1372 consumer reports for treatment of Hair loss with Mirena. Hair loss used in 1% of cases.

Patients statistics on Hair loss for Mirena

Female
Male

Average weight in Lbs
178.57
0

Average height in Ft
5′ 6″
0

Average age
37
0

Mirena Circle Diagram 9 consumers of 1372 reported about Hair loss

  1. Yolando C. Carrero says:
    3.5 rating

    Mirena for Breast span; Hair loss; Cyst formation

    It started very slowly, after about a year. So I got hair loss, cysts, hot flashes, breast tenderness, my days did not come back, my mood was depressed and anxious. In short: I felt like an old menopausal woman (am 21). To completely ignore my sexual desire, she had reached zero. It took me a long time to find out where my problem lies. My gynecologist praised the Mirena before inserting the highest notes, because of side effects free etc. ???? With my problems and stillness, I went to her to describe my complaints. She’s a big fan of my asking if this could be due to Mirena. Your answer, but NO, I would be the first with these complaints that she would never have heard, all other women get along wonderfully. These complaints can not come from the Mirena. After the examination she said that organically everything was fine, maybe it was because of the stress. The body also needs some time to get used to it. So I had my tranquilizer (My course brainwashed) and was a little reassured. Only my complaints did not stop, as if my body would never get used to it. So again to the doctor, this time 2nd opinion, other doctor. He was just like that. No side effects, the greatest thing it ever z.Z. At the examination he discovered a cyst and said he had to treat them additionally with the pill Qlaira, I as a non-expert and still the completely trusting sheep, let him grant and swallowed good the pill. I was getting worse and worse. I rummaged on the internet and found my complaints black and white. I found afflicted women with the same complaints and the worst I ever got was fooled and lied to by my treated doctors. I realized they were trading for the money and not for the people. Mirena is a lucrative merit, since it is best to keep quiet about the side effects. I also found out that Schering issued so-called Rote Handzettel to all specialists, but unfortunately they continue to deny the side effects under Mirena before their patients, or refer you to a psychiatrist. Long live the money and no longer the human being. I have the Mirenanach 3 years in the hospital emergency room removed. Finally, I had severe abdominal pain, inflammation in the urinary tract and again cysts. Be smart about this spiral, question everything. The doctors know the warnings of the industry and they are deliberately kept secret. CHATE YOUR LEGAL GYEGOLOGIST for the suffering of the many young women.

  2. Jeffrey K. Brink says:
    3.0 rating

    Mirena for Hair loss

    Formation of cysts on the ovaries and in the chest Pressure and pain throughout the cycle Extreme hair loss about 2 months after onset Depression Extremely severe demolition bleeding after removal Never again

  3. Jessica J. Hampton says:
    4.5 rating

    Mirena for Hair loss; Acne; Depression; Overweight

    hi love her, I am 23 years old and have not had any children yet. Due to very strong, irregular and for me debilitating menstrual bleeding my gynecology finally recommended the mirena. to use this – in february this year – was hell to say the least: pain, pain, pain. and that over 4 days, including circulatory collapse still in gyn.praxis. well, I thought to myself, there you have to go through, do not be so – after all, everything should be better! But now, after less than 10 months, I have for next week a date to let me remove the mirena again. I’m really patient and no memes, but what I’ve experienced here at NW, really blows up the frame: -massive skin deterioration (previously I had, apart from small pimples to teenage times, a madness skin) – bleeding still strong, irregular, associated with massive cramps – hair loss (luckily I have full, thick hair ….) – despite sporting activity, an increase in weight of 6kg (I’m 1.85 tall at originally 68kg) – depressive mood up to complete lack of humor all in all, although I have some friends in my circle of acquaintances, who get along well with the mirena and the simple way of prevention advertise.dennoch I would others rather discourage very young women – prefer the conventional way with the pill ö.ä. I hope this experience report could help a few out there a little! best regards, madeleine

  4. Beverly D. Webb says:
    4.5 rating

    Mirena for Fatigue; Hair loss; Libido disorders; Acne; Depression; Overweight; Pain (menstruation)

    I have the Mirena use at the age of 20, after I knew that I would not want children for the next 5 years and I did not want to take the pill because of more frequent gastrointestinal complaints for safety reasons. After praising my FA on the Mirena, I decided to do so. Since I was not 21 years old, even the KK has paid. Everything great. The insertion did not hurt as expected and I was satisfied first, because I no longer had to worry about the prevention. In the first six months I had almost abdominal pains and mood swings. At that time my FA told me that I would have to climb a mountain for half a year now and then enjoy the view for 4.5 years. All right, I thought. Wait and swallow painkillers! After half a year, I felt better for the time being. About half a year. No bleeding, no side effects, everything ok. Then, a year ago, it began with extreme pus ticks on the entire back and greasy hair. All of a sudden, I gained almost 10 kg. My mood was at zero. Was easily irritable and cried constantly. In the last half year to today I have always severe pelvic pain, since recently repeatedly spotting, absolute loss of libido and in the last six months 4 bladder infections, 2 fungal infections and even a very painful pyelonephritis and constantly caught cold for a year .. That’s why I’m in the Internet on the search and found this page on which my assumption is confirmed: The Mirena must go! Will now after 2 years but make an appointment with the gynecologist and let them pass me. Have already discussed with my partner, that we probably want to try it with the persona computer. Finally, a friend of mine has successfully prevented it and does not burden my body with hormones. By the way, I can confirm that gynecologists on the ear side effects of the Mirena are absolutely deaf and have no idea. I wish all of you a speedy recovery and hope that the posts here are as helpful to many as mine.